# SDR DXTA2014121505945

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 10,315 hours, 8,352 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 66172054
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW HYD LEVEL LIGHT CAME ON SHORTLY AFTER TAKEOFF.  RAISED THE GEAR & THEN THE FLAPS.  THE LIGHT CAME ON IMMEDIATELY AFTER THE FLAPS WERE RAISED.  THERE WERE NO OTHER INDICATIONS.  WENT TO THE ABBREVIATED CHECKLIST WHICH STATED IN PART TO LAND AS SOON AS PRACTICAL.  EXTENDED THE FLAPS TO 15 WITHOUT INCIDENT, THEN EXTENDED THE GEAR NORMALLY & GOT THREE GREEN LIGHTS & NO RED.  LOWERED THE FLAPS TO 35 WITHOUT INCIDENT.  HAD AN EXTENDED FINAL &  LIGHT WENT OUT.  LANDED WITHOUT INCIDENT.  AFTER SHUTDOWN, INSPECTED THE HYD RESERVOIR & FOUND THE HYD LEVEL INDICATOR ABOUT TWO THIRDS OF THE WAY FROM THE EMPTY LINE TO THE REFILL LINE.  PERFORMED ENGINE RUNS AND OPERATED HYDRAULIC SYSTEMS. FOUND THE LT SPEED BRAKE EXTEND LINE IN THE WING ROOT AFT FAIRING TO BE CHAFED.  REMOVED & REPLACED LINE.  LEAK CHECKED SYSTEM AND SERVICED HYDRAULIC RESERVOIR. OPS CHECKED GOOD IAW MM 29-11-00 AND 12-12-01.
